# SDR DHL2001807022

- Difficulty date: May 25, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1)   STEADY WARNING HORN DURING CLIMBOUT WITH GEAR UP AND FLAPS RETRACTED. AIR TURNBACKED TO ORD.     2)   TROUBLESHOOTING FOUND ITEM RELATED TO AUTOPILOT DMI 5739. SEE ITEM 2D FOR AUTOPILOT CORRECTIVE ACTION.  AT THIS TIME AUTOPILOT WARNING HORN OPERATES NORMALLY PER 22-8-10.    3)   ITEM 2D) REF DMI 5739 A/P OFF LIGHT WILL NOT EXTINGUISH.    4)   CLEANED BOTH CAPTAINS AND FIRST OFFICER'S AUTOPILOT DISCONNECT SWITCHES. BOTH SWITCHES AND LIGHT WORK NORMALLY PER 22-10-8. THIS CLEARS DMI 5739.    NOTE PREVIOUS HISTORY FROM 5/25:   AUTOPILOT OFF ANNUNCIATOR LIGHT REMAINS ILLUMINATED. UNABLE TO CANCEL THE LIGHT.  AUTOPILOT APPEARS TO FUNCTION NORMALLY. PLACARDED AUTOPILOT 'INOP' PER 22-1 ASSIGNED DMI NBR 5739.    S
